# SDR UALA2012022701132

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 41,813 hours, 5,089 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 70
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 CHRONIC TRIP.  DUE TO CONTINUED REPORTS OF PACK 2 TRIP AND SUBSEQUENT RESET PLEASE ACCOMPLISH A CHECK OF THE PRIMARY HEAT EXCHANGER WITH REFERENCE TO MM FOR ANY OBSTRUCTIONS OR ISSUES THAT MAY RESTRICT AIRFLOW THROUGH THE ECHANGER.  REPLACED LOW LIMIT VALVE.  CHECKS OK REF AMM 21-52-03. FIM TASK 21-51-81 8, PAGE 256 PARA 6. [BUTTERFLY SHEARED ON SHAFT OF OLD VALVE.
